With Y. Jiang and  G.Gou:
33. Bisectors in the Heisenberg group I.
arXiv: 2201.06073 [math.DG] 2022.

To appear in: Bulletin of the Korean Mathematical Society, 2022.

J. Kim:
32. Equilateral dimension of the Heisenberg group.
arXiv:2111.14476v1  [math.MG] 2021.

With  L.Sun:
31. A half plane geometry with unbounded negative curvature.
arXiv:2111.07569v2 [math.DG] 2021.

With S. Dragomir:
30. On Nirenberg's non-embeddable CR structure.
 omplex Variables and Elliptic Equations, 2021.

29. Quasiconformal mappings in the hyperbolic Heisenberg group and a Lifting Theorem.
arXiv:1909.11955[math.DG] 2019.

Lecture Notes of  Seminario Interdisciplinare di Matematica, vol. 15, 2020.

With  L.Sun:
28. A K\"ahler structure for the PU(2,1) configuration space of four points in S^3.
arXiv:1906.06658[math.DG] 2019.

Geometriae Dedicata, 2021.

27. The modulus of the Kor\'anyi ellipsoidal ring.
arXiv:1807:11653 [math.DG] 2018.

Proc. Amer. Math. Soc. 2019.

26. The configuration space of equidistant triples in the Heisenberg group.

arXiv:1703.09420 [math.DG] 2017.

25. The PSL(2,R)^2-configuration space of four points in the torus S^1XS^1.
arXiv:1703.05124 [math.DG] 2017.

N. Sönmez:
24. The Ptolemaean Inequality in the closure of complex hyperbolic plane.
arXiv:1604.00473 [math.MG] 2016.
Turkish Journal of Mathematics (41) 1108-1120, 2017.

23. Quasiconformal mappings on the Heisenberg group: An overview.
arXiv:1510.02369 [math:DG] 2015
Final publication in:
Handbook of Teichmüller Theory Vol. VI, 2016, pp: 375--396.  (ed. Athanase Papadopoulos)

22. Modulus of revolution rings in the Heisenberg group.
arXiv:1504:05099 [math:MG] 2015.
Final publication in:
 Proc. Amer. Math. Soc. (144) 3975-3990, 2016.

With Z.M. Balogh and   K. Faessler:
21. Uniqueness of minimisers for a Grötzsch-Belinskii type inequality in the Heisenberg group. pdf 
Final publication in:
Conformal Geometry and Dynamics, (19), 122-145, 2015.

With V. Schroeder:
20. Möbius rigidity of invariant metrics in boundaries of symmetric spaces of rank 1.
arXiv:1406.6770 [math.MG] 2014.
Final publication in:
Monatshefte für Mathematik, (183, 2), 357-373, 2017.

19. Pseudoconformal  structures and the example of Falbel's cross--ratio variety.

arXiv:1401.7504v1 [math.DG] 2014.
Final publication in:
Geometriae Dedicata Volume (181), Issue 1, 257-292, 2016as:
Paired CR structures and the example of Falbel's cross-ratio variety.

18. Modulus of surface families and the radial stretch in the Heisenberg group.
arXiv:1310.4292 v2 [math.CV] 2013.
Final publication in:
Mathematical Proceedings of the Cambridge Philosophical Society, 2016

17. Straight ruled surfaces in the Heisenberg group.
arXiv:1212:5834 [math.DG] 2013.
Final publication  in:
Journal of Geometry, (105), Issue 1, 119-138, 2014.

16. Cross--ratios and the Ptolemaean inequality in boundaries of symmetric spaces of rank 1.

arXiv:1208:5171v2 [math.DG] 2012.
Final publication  in:
Geometriae Dedicata, (169), 187-208, 2014.

With Z.M. Balogh and K. Faessler:
15. Modulus method and radial stretch map in the Heisenberg group. pdf
Annales Academiae Scientiarum Fennnicae (38), 149-180, 2013.

14. Complex cross--ratios and the Ptolemaean inequality. 
arXiv:1207.5114v1 [math.DG] 2012.

With Z.M. Balogh and K. Faessler:
13. Modulus of curve families and extremality of stretch-spiral maps. pdf
Journal d' Analyse Mathematique (113)  Issue 01, 265-291, 2011.

With J.R. Parker:
12. Complex hyperbolic quasi-Fuchsian groups.  pdf
LMS Lecture Notes Series (368), 2010.

With J.R. Parker:
11. Global, geometrical coordinates on Falbel’s cross ratio variety. pdf
Canadian Mathematical Bulletin, (52) Issue 2, 285-294, 2009.

10. The geometry of complex hyperbolic packs. pdf
Mathematical Proceedings of the Cambridge Philosophical Society, (147) Issue 01, 205-234, 2009. 

With E. Falbel
9. The PU(2,1)-configuration space of four points in S^3 and the cross-ratio variety. ps 
Mathematische Annalen, (340) No 2, 935-962, 2008.

8. Quakebend deformations in complex hyperbolic quasi-Fuchsian space. pdf
Geometry and Topology, (12) Issue 1, 431–460, 2008.

With J.R. Parker:
7. Complex hyperbolic Fenchel-Nielsen coordinates. pdf 
Topology, (47) Issue 2, 71–136, 2008.

With J.R. Parker:
6. Open sets of maximal dimension in complex hyperbolic quasi-Fuchsian space. pdf
Journal of Differential Geometry (73) (2/3), 319-350, 2006.

5. Remarks on the hyperbolic geometry of product Teichmüller spaces. ps
New Zealand Journal of Mathematics, (35) 85-107, 2006.

With J.R. Parker:
4. Open sets of maximal dimension in complex hyperbolic quasi-Fuchsian space. pdf
(Research announcement). 
Proceedings of the 10th Panhellenic Conference on Mathematical Analysis, Athens (2004), 199–205.

3. Hyperbolic geometry of product Teichmüller spaces (Research announcement).
Proceedings of the 9th Panhellenic Congress of Analysis, Chanea, Crete 2002.

2. Complex symplectic geometry of Quasifuchsian space.
Geometria Dedicata (87) (1/3) 17-34, 2001.

1. The complex symplectic geometry of the space of quasi-Fuchsian structures (Research announcement). pdf
Proceedings of the 3rd Panhellenic Conference of Geometry, Athens 1998.


1. Bisectors in the Heisenberg group.

2. Moduli space of equidistant points in the Heisenberg group.

3. Moduli space of linear paired CR mappings of C^2.

4. Sub-
Möbius and abstract Möbius structures.